×

zbMATH — the first resource for mathematics

On the archimedean theory of Rankin-Selberg convolutions for \(SO_{2\ell+1}\times GL_ n\). (English) Zbl 0824.11034
Let \(F\) denote the field of real or complex numbers. Denote by \(\pi\) and \(\tau\) finitely generated admissible representations of \(SO_{2l+1} (F)\) and \(GL_ n (F)\) respectively, each assumed to be generic, i.e. with a unique Whittaker model. In this paper the author studies a certain bilinear form \((w, \xi_{\tau,s}) \mapsto A(w, \xi_{\tau, s})\), where \(w\) is in the Whittaker model of \(\pi\) and \(\xi_{\tau, s}\) is in the space of a parabolically induced representation of \(SO_{2n} (F)\) given by \(\tau\) and a complex parameter \(s\). The form \(A\) is defined by an integral convergent for \(s\) in some right half plane. The main theorem of the paper asserts that \(A(w, \xi_{\tau, s})\) admits a meromorphic continuation to the entire plane.
The form \(A\) and its analogue in the nonarchimedean case show up as local factors of global Rankin-Selberg convolutions if \(\pi\) and \(\tau\) come from automorphic cuspidal representations. In a previous paper [Rankin- Selberg convolutions for \(SO_{2l +1}\times GL_ n\): Local theory, Mem. Am. Math. Soc. 105 (1993; Zbl 0805.22007)] the author showed the analogous result in the nonarchimedean case. These papers are part of a larger project initiated by I. Piatetski-Shapiro and prove the existence of liftings of automorphic forms from \(SO_{2l +1}\) to \(GL_{2l}\).

MSC:
11F70 Representation-theoretic methods; automorphic representations over local and global fields
22E55 Representations of Lie and linear algebraic groups over global fields and adèle rings
22E50 Representations of Lie and linear algebraic groups over local fields
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. CASSELMAN , Canonical extensions of Harish-Chandra modules (Can. J. Math., Vol. 41, 1989 , pp. 315-438). MR 90j:22013 | Zbl 0702.22016 · Zbl 0702.22016 · doi:10.4153/CJM-1989-019-5
[2] J. DIXMIER and P. MALLIAVIN , Factorisations des fonctions et de vecteurs indéfiniment différentiables (Bull. Sci. Math. II, Sér. 102, 1978 , pp. 307-330). MR 80f:22005 | Zbl 0392.43013 · Zbl 0392.43013
[3] S. GELBART and F. SHAHIDI , Analytic properties of automorphic L-functions (Perspectives in Math., Vol. 6, Academic Press, 1988 ). MR 89f:11077 | Zbl 0654.10028 · Zbl 0654.10028
[4] A. GROTHENDIECK , Produits tensoriels topologiques et espaces nucléaires (Memoirs AMS, N^\circ 16, 1955 ). MR 17,763c | Zbl 0123.30301 · Zbl 0123.30301
[5] H. JACQUET and J. SHALIKA , Rankin-Selberg convolutions : archimedean theory (Israel Mathematical Conference Proc., Festschrift in honor of I. Piatetski-Shapiro, S. Gelbert, R. Howe, P. Sarnak, Ed., Part I, 1990 , pp. 125-207). MR 93d:22022 | Zbl 0712.22011 · Zbl 0712.22011
[6] F. SHAHIDI , On certain L-functions (American J. Math., Vol. 103, 1981 , pp. 297-355). MR 82i:10030 | Zbl 0467.12013 · Zbl 0467.12013 · doi:10.2307/2374219
[7] F. SHAHIDI , Local coefficients as Artin factors for real groups (Duke Math. J., Vol. 52, 1985 , pp. 973-1007). Article | MR 87m:11049 | Zbl 0674.10027 · Zbl 0674.10027 · doi:10.1215/S0012-7094-85-05252-4 · minidml.mathdoc.fr
[8] D. SOUDRY , Rankin-Selberg convolutions for SO2\ell +1 \times GLn : local theory (Memoirs of AMS, No. 500, 1993 , pp. 1-100). Zbl 0805.22007 · Zbl 0805.22007
[9] N. WALLACH , Asymptotic expansions of generalized matrix entries of representations of real reductive groups , in Lie Group Representations I (Proceedings, University of Maryland 1982 - 1983 , Springer Lecture Notes in Mathematics, Vol. 1024, pp. 287-369). MR 85g:22029 | Zbl 0553.22005 · Zbl 0553.22005
[10] N. WALLACH , Real reductive groups I , Academic Press, 1988 . MR 89i:22029 | Zbl 0666.22002 · Zbl 0666.22002
[11] N. WALLACH , Real reductive groups II , Academic Press, 1992 . MR 93m:22018 | Zbl 0785.22001 · Zbl 0785.22001
[12] G. WARNER , Harmonic analysis on semi-simple Lie groups I (Grund. Math. Wiss., Vol. 188, Springer-Verlag, 1972 ). MR 58 #16979 | Zbl 0265.22020 · Zbl 0265.22020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.